Alert archive / Michigan / Small Craft Advisories in 2011
Small Craft Advisory 77, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Nov 1, 2011, 4:32 AM EDT. It took effect at Nov 1, 2011, 12:00 PM EDT. It was in force for 58 hr.
The area
The counties it named.
The facts
- Issued
- Nov 1, 2011, 4:32 AM EDT (08:32 UTC)
- In effect from
- Nov 1, 2011, 12:00 PM EDT
- Expired
- Nov 3, 2011, 10:00 PM EDT
- In force
- 58 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
314 WHUS73 KGRR 010832 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 432 AM EDT TUE NOV 1 2011 LMZ845>849-011645- /O.NEW.KGRR.SC.Y.0077.111101T1600Z-111103T1200Z/ SOUTH HAVEN TO HOLLAND MI-HOLLAND TO GRAND HAVEN MI- GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 432 AM EDT TUE NOV 1 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 8 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 AM EDT THURSDAY. * WINDS...SOUTH 15 TO 25 KNOTS TODAY AND TONIGHT. * WAVES...BUILDING TO 3 TO 5 FEET TODAY AND 4 TO 6 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
12 follow-up statements
724 WHUS73 KGRR 011458 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1058 AM EDT TUE NOV 1 2011 LMZ845>849-012300- /O.CON.KGRR.SC.Y.0077.111101T1600Z-111103T1200Z/ SOUTH HAVEN TO HOLLAND MI-HOLLAND TO GRAND HAVEN MI- GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 1058 AM EDT TUE NOV 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY... * WINDS...SOUTH 15 TO 25 KNOTS TODAY AND TONIGHT. * WAVES...BUILDING TO 3 TO 5 FEET TODAY AND 4 TO 6 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MEADE HTTP://WWW.WEATHER.GOV/GRR
089 WHUS73 KGRR 012028 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 428 PM EDT TUE NOV 1 2011 LMZ845>849-020430- /O.CON.KGRR.SC.Y.0077.000000T0000Z-111103T1200Z/ SOUTH HAVEN TO HOLLAND MI-HOLLAND TO GRAND HAVEN MI- GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 428 PM EDT TUE NOV 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY... * WINDS...SOUTH 15 TO 25 KNOTS TONIGHT AND WEDNESDAY...SHIFTING TO THE NORTHEAST WEDNESDAY NIGHT AND CONTINUING THURSDAY. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
257 WHUS73 KGRR 020300 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1100 PM EDT TUE NOV 1 2011 LMZ844-021100- /O.EXB.KGRR.SC.Y.0077.111102T0800Z-111102T2200Z/ ST JOSEPH TO SOUTH HAVEN MI- 1100 PM EDT TUE NOV 1 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 6 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 6 PM EDT WEDNESDAY. * WINDS...SOUTH AROUND 20 KNOTS INCREASING TO 30 KNOT LATE TONIGHT. SOUTH WIND 20 TO 25 KNOTS EARLY WEDNESDAY DECREASING TO 10 TO 15 KNOTS LATE IN THE DAY. * WAVES...2 TO 4 FEET BUILDING TO 3 TO 5 FEET EARLY WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ845>849-021100- /O.CON.KGRR.SC.Y.0077.000000T0000Z-111103T1200Z/ SOUTH HAVEN TO HOLLAND MI-HOLLAND TO GRAND HAVEN MI- GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 1100 PM EDT TUE NOV 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY... * WINDS...SOUTH 15 TO 25 KNOTS TONIGHT AND WEDNESDAY. SHIFTING TO THE NORTHWEST 10 TO 15 KNOTS LATE IN THE DAY WEDNESDAY. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
704 WHUS73 KGRR 020808 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 408 AM EDT WED NOV 2 2011 LMZ849-021615- /O.EXT.KGRR.SC.Y.0077.000000T0000Z-111102T1700Z/ PENTWATER TO MANISTEE MI- 408 AM EDT WED NOV 2 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... * WINDS...SOUTHWEST 15 TO 20 KNOTS SHIFTING TO THE NORTHWEST 10 TO 20 KNOTS LATE IN THE DAY. * WAVES...3 TO 5 FEET SUBSIDING TO 1 TO 2 FEET LATE IN THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844>848-021615- /O.EXT.KGRR.SC.Y.0077.000000T0000Z-111103T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI- 408 AM EDT WED NOV 2 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 25 KNOTS VEERING TO THE WEST AROUND 15 KNOTS LATE IN THE DAY. * WAVES...5 TO 8 FEET...SUBSIDING TO 3 TO 5 FEET LATE IN THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
070 WHUS73 KGRR 021432 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1032 AM EDT WED NOV 2 2011 LMZ849-021700- /O.CON.KGRR.SC.Y.0077.000000T0000Z-111102T1700Z/ PENTWATER TO MANISTEE MI- 1032 AM EDT WED NOV 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... * WINDS...SOUTHWEST 15 TO 20 KNOTS SHIFTING TO THE NORTHWEST 10 TO 20 KNOTS LATE IN THE DAY. * WAVES...3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET LATE IN THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844>848-022245- /O.CON.KGRR.SC.Y.0077.000000T0000Z-111103T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI- 1032 AM EDT WED NOV 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KNOTS VEERING TO THE WEST AROUND 15 KNOTS LATE IN THE DAY. * WAVES...5 TO 8 FEET...SUBSIDING TO 3 TO 5 FEET LATE IN THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
723 WHUS73 KGRR 021935 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 335 PM EDT WED NOV 2 2011 LMZ849-030345- /O.NEW.KGRR.SC.Y.0078.111102T1935Z-111103T2200Z/ PENTWATER TO MANISTEE MI- 335 PM EDT WED NOV 2 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THURSDAY. * WINDS...INCREASING TO 30 KNOTS OVERNIGHT. * WAVES...2 TO 4 FEET EARLY THEN RAPIDLY BUILDING TO 4 TO 6 FEET WITH 8 TO 10 FEET POSSIBLE IN SPOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844>848-030345- /O.EXT.KGRR.SC.Y.0077.000000T0000Z-111103T2200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI- 335 PM EDT WED NOV 2 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THURSDAY... * WINDS...INCREASING TO 30 KNOTS OVERNIGHT. * WAVES...2 TO 4 FEET EARLY THEN RAPIDLY BUILDING TO 4 TO 6 FEET WITH 8 TO 10 FEET POSSIBLE IN SPOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
739 WHUS73 KGRR 030248 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1048 PM EDT WED NOV 2 2011 LMZ849-031100- /O.UPG.KGRR.SC.Y.0078.000000T0000Z-111103T2200Z/ /O.NEW.KGRR.GL.W.0035.111103T0248Z-111103T0500Z/ /O.EXB.KGRR.SC.Y.0077.111103T0500Z-111103T2200Z/ PENTWATER TO MANISTEE MI- 1048 PM EDT WED NOV 2 2011 ...GALE WARNING IN EFFECT UNTIL 1 AM EDT THURSDAY... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 1 AM EDT THURSDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 6 PM EDT THURSDAY. * WINDS...NORTHEAST GALES TO 35 KNOTS DECREASING TO 15 TO 20 KNOTS TOWARD DAYBREAK....CONTINUING THURSDAY * WAVES...2 TO 4 FEET EARLY THEN RAPIDLY BUILDING TO 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ847-848-031100- /O.UPG.KGRR.SC.Y.0077.000000T0000Z-111103T2200Z/ /O.NEW.KGRR.GL.W.0035.111103T0248Z-111103T0500Z/ /O.NEW.KGRR.SC.Y.0079.111103T0500Z-111103T2200Z/ GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- 1048 PM EDT WED NOV 2 2011 ...GALE WARNING IN EFFECT UNTIL 1 AM EDT THURSDAY... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 1 AM EDT THURSDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 6 PM EDT THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...NORTHEAST GALES TO 35 KNOTS DECREASING TO 15 TO 25 KNOTS TOWARD DAYBREAK. * WAVES...2 TO 4 FEET BUILDING TO 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844>846-031100- /O.CON.KGRR.SC.Y.0077.000000T0000Z-111103T2200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI- 1048 PM EDT WED NOV 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THURSDAY... * WINDS...NORTHEAST 15 TO 25 KNOTS TONIGHT AND THURSDAY. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
609 WHUS73 KGRR 030510 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 110 AM EDT THU NOV 3 2011 LMZ849-031315- /O.EXP.KGRR.GL.W.0035.000000T0000Z-111103T0500Z/ /O.CON.KGRR.SC.Y.0077.000000T0000Z-111103T2200Z/ PENTWATER TO MANISTEE MI- 110 AM EDT THU NOV 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...GALE WARNING HAS EXPIRED... * WINDS...NORTH TO NORTHEAST WINDS 10 TO 20 KNOTS THROUGH THURSDAY. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ847-848-031315- /O.EXP.KGRR.GL.W.0035.000000T0000Z-111103T0500Z/ /O.CON.KGRR.SC.Y.0079.000000T0000Z-111103T2200Z/ GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- 110 AM EDT THU NOV 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...GALE WARNING HAS EXPIRED... * WINDS...NORTH TO NORTHEAST WINDS 15 TO 20 KNOTS THROUGH THURSDAY. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844>846-031315- /O.CON.KGRR.SC.Y.0077.000000T0000Z-111103T2200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI- 110 AM EDT THU NOV 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...NORTHEAST 15 TO 25 KNOTS THROUGH THURSDAY. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
560 WHUS73 KGRR 030819 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 419 AM EDT THU NOV 3 2011 LMZ844>846-849-031630- /O.EXT.KGRR.SC.Y.0077.000000T0000Z-111104T1100Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-PENTWATER TO MANISTEE MI- 419 AM EDT THU NOV 3 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EDT FRIDAY... * WINDS...NORTHEAST WINDS 15 TO 25 KNOTS TODAY DIMINISHING TO 10 TO 20 KNOTS TONIGHT. * WAVES...3 TO 6 FEET...SUBSIDING TO 2 TO 4 FEET TOWARD DAYBREAK FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ847-848-031630- /O.EXT.KGRR.SC.Y.0079.000000T0000Z-111104T1100Z/ GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- 419 AM EDT THU NOV 3 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EDT FRIDAY... * WINDS...NORTH TO NORTHEAST WINDS 15 TO 25 KNOTS TODAY DIMINISHING TO 10 TO 20 KNOTS TONIGHT. * WAVES...3 TO 6 FEET...SUBSIDING TO 2 TO 4 FEET TOWARD DAYBREAK FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
990 WHUS73 KGRR 031412 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1012 AM EDT THU NOV 3 2011 LMZ844>846-849-032215- /O.CON.KGRR.SC.Y.0077.000000T0000Z-111104T1100Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-PENTWATER TO MANISTEE MI- 1012 AM EDT THU NOV 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT FRIDAY... * WINDS...NORTHEAST WINDS 15 TO 25 KNOTS TODAY DIMINISHING TO 10 TO 20 KNOTS TONIGHT. * WAVES...3 TO 6 FEET...SUBSIDING TO 2 TO 4 FEET TOWARD DAYBREAK FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ847-848-032215- /O.CON.KGRR.SC.Y.0079.000000T0000Z-111104T1100Z/ GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- 1012 AM EDT THU NOV 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT FRIDAY... * WINDS...NORTH TO NORTHEAST WINDS 15 TO 25 KNOTS TODAY DIMINISHING TO 10 TO 20 KNOTS TONIGHT. * WAVES...3 TO 6 FEET...SUBSIDING TO 2 TO 4 FEET TOWARD DAYBREAK FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
226 WHUS73 KGRR 031950 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 350 PM EDT THU NOV 3 2011 LMZ844>846-849-040200- /O.EXT.KGRR.SC.Y.0077.000000T0000Z-111104T0200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-PENTWATER TO MANISTEE MI- 350 PM EDT THU NOV 3 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...NORTHEAST WINDS 15 TO 25 KNOTS TODAY DIMINISHING TO 10 TO 20 KNOTS TONIGHT. * WAVES...3 TO 6 FEET...SUBSIDING TO 2 TO 4 FEET TOWARD DAYBREAK FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ847-848-040200- /O.EXT.KGRR.SC.Y.0079.000000T0000Z-111104T0200Z/ GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- 350 PM EDT THU NOV 3 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...NORTH TO NORTHEAST WINDS 15 TO 25 KNOTS TODAY DIMINISHING TO 10 TO 20 KNOTS TONIGHT. * WAVES...3 TO 6 FEET...SUBSIDING TO 2 TO 4 FEET TOWARD DAYBREAK FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
029 WHUS73 KGRR 040205 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1005 PM EDT THU NOV 3 2011 LMZ845-846-849-040700- /O.EXP.KGRR.SC.Y.0077.000000T0000Z-111104T0200Z/ /O.NEW.KGRR.SC.Y.0080.111104T0205Z-111104T0700Z/ SOUTH HAVEN TO HOLLAND MI-HOLLAND TO GRAND HAVEN MI- PENTWATER TO MANISTEE MI- 1005 PM EDT THU NOV 3 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM EDT FRIDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM EDT FRIDAY. * WINDS...NORTHEAST 10 TO 20 KNOTS. * WAVES...3 TO 6 FEET...SUBSIDING TO 2 TO 3 FEET TOWARD DAYBREAK FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ847-848-040700- /O.EXP.KGRR.SC.Y.0079.000000T0000Z-111104T0200Z/ /O.NEW.KGRR.SC.Y.0080.111104T0205Z-111104T0700Z/ GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- 1005 PM EDT THU NOV 3 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM EDT FRIDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM EDT FRIDAY. * WINDS...NORTHEAST 10 TO 20 KNOTS. * WAVES...3 TO 6 FEET...SUBSIDING TO 2 TO 3 FEET TOWARD DAYBREAK FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844-041015- /O.EXP.KGRR.SC.Y.0077.000000T0000Z-111104T0200Z/ /O.NEW.KGRR.SC.Y.0080.111104T0205Z-111104T1200Z/ ST JOSEPH TO SOUTH HAVEN MI- 1005 PM EDT THU NOV 3 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT FRIDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT FRIDAY. * WINDS...NORTHEAST WINDS 15 TO 20 KNOTS. * WAVES...3 TO 6 FEET...SUBSIDING TO 2 TO 4 FEET BY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Oct 31, 11:42 PM EDT, 4 hours 50 minutes earlier.
Area forecast discussion, Oct 31, 11:42 PM EDT, 4 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1142 PM EDT MON OCT 31 2011 LATEST UPDATE...AVIATION... .SYNOPSIS...(400 PM EDT MON OCT 31 2011) THE WEATHER SYSTEM WHICH PRODUCED CLOUDS AND SCATTERED SHOWERS LAST NIGHT AND THIS MORNING WAS EXITING THE REGION THIS AFTERNOON... AND THE TRICK OR TREAT HOURS TONIGHT WILL BE DRY. SOUTHERLY WINDS OVER THE NEXT COUPLE OF DAYS WILL PROVIDE MILD TEMPERATURES NEARING 60 DEGREES. THE NEXT CHANCE OF RAIN ASSOCIATED WITH THE NEXT FRONTAL BOUNDARY WILL DEVELOP WEDNESDAY OVER NORTHERN AND CENTRAL LOWER MICHIGAN... AND SPREAD SLOWLY SOUTH AND EAST ACROSS THE REST OF THE REGION WEDNESDAY NIGHT AND THURSDAY. && .SHORT TERM...(400 PM EDT MON OCT 31 2011) (TONIGHT THROUGH WEDNESDAY NIGHT) MID LEVEL SHORTWAVE IS EXITING TO THE EAST AND TAKING CLOUDINESS WITH IT. HOWEVER THERE IS A DECK OF STRATUS CLOUDS APPROACHING FROM WISCONSIN. MODEL RH PROGS AND LOSS OF DIURNAL HEATING IMPLY THIS DECK MAY TEND TO DISSIPATE AS IT WORKS EAST INTO THE CWFA TONIGHT SO WENT PARTLY CLOUDY. HOWEVER CONFIDENCE IS NOT THE GREATEST... AND WE MAY JUST GO CLOUDY AGAIN TONIGHT. BEST GUESS ATTM IS THAT MAINLY JUST THE W/NW CWFA IS IMPACTED BY THESE CLOUDS. EXTENT OF STRATUS WILL IMPACT THE COVERAGE AND THICKNESS OF ANY RADIATIONAL FOG FORMATION OVERNIGHT... BUT DID MAINTAIN THE PATCHY FOG WORDING. THE INCREASING S/SW LOW LEVEL FLOW AND ARRIVAL OF DRIER AIR AFTER 06Z FROM THE SW SHOULD PREVENT ANY WIDESPREAD DENSE FOG FROM DEVELOPING. THE PCPN WITH THE NEXT FRONT LOOKS TO BE MOSTLY POST-FRONTAL... WITH A VERY SHARP CLOUD/PCPN GRADIENT PROBABLY DEVELOPING OVER THE NW CWFA ON WEDNESDAY. IT APPEARS THAT MUCH OF THE CWFA WILL STAY DRY/SUNNY/MILD WEDNESDAY UNTIL THE FRONT MAKES A BETTER PUSH TO THE SOUTHWEST ON WED NIGHT. && .LONG TERM...(400 PM EDT MON OCT 31 2011) (THURSDAY THROUGH MONDAY) IT APPEARS THAT THE FRONT THAT WILL BE BRINGING RAIN TO THE AREA LATE WED AND WED NIGHT SHOULD BE JUST EAST OF THE AREA ON THU. A STRONG WAVE THAT SHOULD END UP PASSING BY TO OUR SOUTH WILL STILL ADVECT SOME MOISTURE UP AND OVER THE FRONT TO KEEP SOME RESIDUAL SHOWERS POSSIBLE INTO THU. THIS SHOULD ALL GET SWEPT SOUTHEAST OF THE AREA BY THU NIGHT. A FAIRLY SHARP UPPER RIDGE IS EXPECTED TO THEN TAKE CONTROL OF THE WEATHER FOR THE REGION BEGINNING THU NIGHT...AND LIKELY LASTING INTO SAT NIGHT. THROUGH THIS PERIOD...WE WILL SEE DRY CONDITIONS HOLD IN ACROSS THE AREA WITH TEMPERATURES WARMING TO ABOVE AVERAGE LEVELS. WE ARE FAIRLY CONSERVATIVE WITH TEMPS FOR NOW WITH HIGHS IN THE MID TO UPPER 50S...HOWEVER 60 LOOKS VERY ACHIEVABLE NEXT WEEKEND. AS CONFIDENCE GROWS...WE WILL GRADUALLY BUMP UP TEMPS. THE UPPER RIDGE AXIS LOOKS TO SHIFT EAST OF THE AREA LATE SAT NIGHT...ALLOWING FOR RAIN SHOWERS TO BECOME POSSIBLE AT THAT POINT AND LAST INTO THE DAY ON SUN. THE WINDOW FOR PCPN LOOKS TO BE FAIRLY SMALL AS THE COLD FRONT SHIFTS SOUTH BY LATE SUN AND THE DRY SLOT IS SHOWN BY THE MODELS TO MOVE OVERHEAD. RIDGING WILL MOVE BACK IN FOR MON WITH COOLER TEMPS EXPECTED. && .AVIATION...(1142 PM EDT MON OCT 31 2011) THE CLOUD DECK FROM WISCONSIN IS DOING WHAT WE EXPECTED... THAT IS LIFTING NORTHEAST AND SHRINKING WITH TIME. I HAVE THIS IN MKG FOR A FEW HOURS BUT LARGELY KEPT IT OUT OF THE REST OF THE TAF SITES. AS FOR THE FOG... RMY....TEW AND RNP ARE ALL UNDER 1/2 MILE VIS AT 0330Z. IT WOULD SEEM THE FOG WILL PREVAIL TONIGHT FOR THOSE SITES INLAND OF US-131 SO I BROUGHT JXN...LAN...BTL AND AZO ALL DOWN TO LIFR/VLIFR IF FOG OVERNIGHT. WINDS SHOULD INCREASE SOON ENOUGH IN GRR AND MKG TO KEEP THE VIS FROM GETTING SO LOW. THE STRONGEST WIND TUESDAY WILL MOSTLY BE WEST OF US-131 SO I HAVE THE STRONGEST WINDS THERE. SKIES SHOULD BE CLEAR OR NEAR CLEAR ONCE THE FOG MIXES OUT BY 14Z OR SO. && .MARINE...(400 PM EDT MON OCT 31 2011) WINDS AND WAVES HAVE SUBSIDED BELOW ADVISORY CRITERIA TODAY... HOWEVER ADVISORIES WILL PROBABLY BE NEEDED AGAIN TUESDAY AS THE SOUTHERLY FLOW PICKS UP AGAIN. && .HYDROLOGY...(400 PM EDT MON OCT 31 2011) RAINFALL AMOUNTS WITH THE NEXT SYSTEM ARE NOT CURRENTLY EXPECTED TO BE EXCESSIVE... MOSTLY UNDER ONE HALF INCH. PERHAPS THREE QUARTERS OF AN INCH COULD FALL IN THE NW CORNER OF THE CWFA. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SYNOPSIS: MEADE SHORT TERM: MEADE LONG TERM: NJJ AVIATION: WDM MARINE: MEADE HYDROLOGY: MEADE
Hazardous weather outlook, Oct 31, 4:38 PM EDT, 11 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 438 PM EDT MON OCT 31 2011 MIZ037>040-043>046-050>052-056>059-064>067-071>074-010945- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 438 PM EDT MON OCT 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT PATCHY FOG WILL BE POSSIBLE OVERNIGHT TONIGHT AND INTO DAYBREAK TUESDAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-010945- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 438 PM EDT MON OCT 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. OSTUNO MEADE NJJ
Nearby
Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.